# SDR CALA2016071400424

- Difficulty date: July 14, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 48,775 hours, 17,028 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 2024T3QQA2504
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ONE INCH CRACK IN BS 663 PRESSURE BULKHEAD AT RBL 42" AND WL 197. ACCOMPLISHED REPAIR IAW SRM 57-10-10, REPAIR 3, TABLE 204.
